A Paley-Wiener theorem for real reductive groups

James Arthur University of Toronto, Canada

TBD mathscidoc:1701.331620

Acta Mathematica, 150, (1), 1-89, 1981.8
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:32:58 uploaded by actaadmin ] [ 326 downloads ] [ 0 comments ] [ Cited by 52 ]
@inproceedings{james1981a,
  title={A Paley-Wiener theorem for real reductive groups},
  author={James Arthur},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203258685327329},
  booktitle={Acta Mathematica},
  volume={150},
  number={1},
  pages={1-89},
  year={1981},
}
James Arthur. A Paley-Wiener theorem for real reductive groups. 1981. Vol. 150. In Acta Mathematica. pp.1-89. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203258685327329.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved